# SDR BJNA202209030001

- Difficulty date: September 3, 2022
- Submitted: September 8, 2022
- Operation: Air carrier
- Aircraft: N803XT
- Make and model: Boeing 737-8F2
- Aircraft serial: 34407
- Aircraft time: 53,770 hours, 27,797 cycles
- System (JASC): 2564 · Life Raft
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 LIFE RAFTS DUE INSPECTION. ONE LIFE RAFT CARTRAGE LOW PRESSURE. 2 LIFE RAFTS AT SEATS 20 DEFERRED PER MEL 25-18-02.PLACARD INSTALLED. DEFERRAL LOG UPDATED. A/C OK TO CONTINUE.
